# SDR IPXA2020051155097

- Difficulty date: April 4, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: AGA0065548
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CCENTER CARGO SLOPE PANEL SUPPORT ANGLE AT STA. 1951 IS CRACKED.REMOVED AND REPLACED CRACKED CENTER CARGO SLOPE PANEL SUPPORT ANGLE AT STA. 1951 IAW MD-11 SRM 51-35-01. (MINOR)
